• Previous Article
    Strichartz estimates and local regularity for the elastic wave equation with singular potentials
  • DCDS Home
  • This Issue
  • Next Article
    Center stable manifolds around line solitary waves of the Zakharov–Kuznetsov equation with critical speed
doi: 10.3934/dcds.2020390

A symmetric Random Walk defined by the time-one map of a geodesic flow

Av. Presidente Antônio Carlos 6627, Belo Horizonte-MG, BR31270-901

* Corresponding author: Pablo D. Carrasco

Received  August 2020 Revised  October 2020 Published  December 2020

In this note we consider a symmetric Random Walk defined by a $ (f, f^{-1}) $ Kalikow type system, where $ f $ is the time-one map of the geodesic flow corresponding to an hyperbolic manifold. We provide necessary and sufficient conditions for the existence of an stationary measure for the walk that is equivalent to the volume in the corresponding unit tangent bundle. Some dynamical consequences for the Random Walk are deduced in these cases.

Citation: Pablo D. Carrasco, Túlio Vales. A symmetric Random Walk defined by the time-one map of a geodesic flow. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2020390
References:
[1]

D. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov., 90 (1967), 209 pp.  Google Scholar

[2]

A. AvilaM. Viana and A. Wilkinson, Absolute continuity, Lyapunov exponents and rigidity I: Geodesic flows, Journal of the European Mathematical Society, 17 (2015), 1435-1462.  doi: 10.4171/JEMS/534.  Google Scholar

[3]

A. Candel and L. Conlon, Foliations I, American Mathematical Society, Providence, RI, 2000. doi: 10.1090/gsm/023.  Google Scholar

[4]

J.-P. Conze and Y. Guivarc'h, Marches en milieu aléatoire et mesures quasi-invariantes pour un système dynamique, Colloquium Mathematicum, 84 (2000), 457-480.  doi: 10.4064/cm-84/85-2-457-480.  Google Scholar

[5]

D. Dolgopyat, B. Fayad, and M. Saprykina, Erratic behavior for 1-dimensional Random Walks in a Liouville quasi-periodic environment., preprint, 2019, arXiv: 1901.10709. Google Scholar

[6]

M. Gorodin and B. Lifsic, Central limit theorem for stationary Markov processes, In Third Vilnius Conference on Probability and Statistics, volume 1, 1981,147–148. Google Scholar

[7] B. Hasselblatt and A. Katok, A First Course in Dynamics, Cambridge University Press, New York, 2003.  doi: 10.1017/CBO9780511998188.  Google Scholar
[8]

F. Rodriguez Hertz, M. Rodriguez Hertz and R. Ures, A Survey of Partially Hyperbolic Dynamics, In Partially Hyperbolic Dynamics, Laminations and Teichmüller Flow, Fields Institute Communications, vol. 51, 2007, 35–88.  Google Scholar

[9]

M. W. Hirsch, C. C. Pugh, and M. I. Shub, Invariant Manifolds, Springer Berlin Heidelberg, 1977. Google Scholar

[10]

V. Kaloshin and Y. Sinai, Simple random walks along orbits of Anosov diffeomorphisms, Tr. Mat. Inst. Steklova, 228 (2000), 236-245.   Google Scholar

[11]

A. Katok and A. Kononenko, Cocycles' stability for partially hyperbolic systems, Mathematical Research Letters, 3 (1996), 191-210.  doi: 10.4310/MRL.1996.v3.n2.a6.  Google Scholar

[12]

Y. Kifer, Ergodic Theory of Random Transformations, Birkhäuser Boston, Inc., Boston, MA, 1986. doi: 10.1007/978-1-4684-9175-3.  Google Scholar

[13]

C. Kipnis and S. Varadhan, Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions, Communications Math. Physics, 104 (1986), 1-19.  doi: 10.1007/BF01210789.  Google Scholar

[14]

J. Neveu and A. Feinstein, Mathematical Foundations of the Calculus of Probability, Holden-Day, Inc. San Francisco, Calif.-London-Amsterdam, 1965.  Google Scholar

[15]

Y. Pesin, Lectures on Partial Hyperbolicity and Stable Ergodicity, European Mathematical Society, Zürich, 2004. doi: 10.4171/003.  Google Scholar

[16]

C. Pugh and M. Shub, Stable ergodicity and julienne quasi-conformality, J. Eur. Math. Soc. (JEMS), 2 (2000), 1-52.  doi: 10.1007/s100970050013.  Google Scholar

[17]

F. Rodriguez-HertzJ. Rodriguez-Hertz and R. Ures, Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle, Inventiones Mathematicae, 172 (2008), 353-381.  doi: 10.1007/s00222-007-0100-z.  Google Scholar

[18]

F. Rodriguez-HertzJ. Rodriguez-Hertz and R. Ures, A non-dynamically coherent example on $\mathbb{T}^3$, Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 33 (2016), 1023-1032.  doi: 10.1016/j.anihpc.2015.03.003.  Google Scholar

[19]

V. Rokhlin, Lectures on the entropy theory of transformations with invariant measure, Uspehi Mat. Nauk., 22 (1967), 3-56.   Google Scholar

[20]

Y. Sinai, Simple random walks on tori, Journal of Statistical Physics, 94 (1999), 695-708.  doi: 10.1023/A:1004564824697.  Google Scholar

[21]

W. A. Veech, Periodic points and invariant pseudomeasures for toral endomorphisms, Ergodic Theory and Dynamical Systems, 6 (1986), 449-473.  doi: 10.1017/S0143385700003606.  Google Scholar

[22]

A. Wilkinson, The cohomological equation for partially hyperbolic diffeomorphisms, Astérisque, 358 (2013), 75–165.  Google Scholar

[23]

O. Zeitouni, Random walks in random environment, In Lecture Notes in Math., vol. 1837, Springer, Berlin, 2004,189–312. doi: 10.1007/978-3-540-39874-5_2.  Google Scholar

show all references

References:
[1]

D. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov., 90 (1967), 209 pp.  Google Scholar

[2]

A. AvilaM. Viana and A. Wilkinson, Absolute continuity, Lyapunov exponents and rigidity I: Geodesic flows, Journal of the European Mathematical Society, 17 (2015), 1435-1462.  doi: 10.4171/JEMS/534.  Google Scholar

[3]

A. Candel and L. Conlon, Foliations I, American Mathematical Society, Providence, RI, 2000. doi: 10.1090/gsm/023.  Google Scholar

[4]

J.-P. Conze and Y. Guivarc'h, Marches en milieu aléatoire et mesures quasi-invariantes pour un système dynamique, Colloquium Mathematicum, 84 (2000), 457-480.  doi: 10.4064/cm-84/85-2-457-480.  Google Scholar

[5]

D. Dolgopyat, B. Fayad, and M. Saprykina, Erratic behavior for 1-dimensional Random Walks in a Liouville quasi-periodic environment., preprint, 2019, arXiv: 1901.10709. Google Scholar

[6]

M. Gorodin and B. Lifsic, Central limit theorem for stationary Markov processes, In Third Vilnius Conference on Probability and Statistics, volume 1, 1981,147–148. Google Scholar

[7] B. Hasselblatt and A. Katok, A First Course in Dynamics, Cambridge University Press, New York, 2003.  doi: 10.1017/CBO9780511998188.  Google Scholar
[8]

F. Rodriguez Hertz, M. Rodriguez Hertz and R. Ures, A Survey of Partially Hyperbolic Dynamics, In Partially Hyperbolic Dynamics, Laminations and Teichmüller Flow, Fields Institute Communications, vol. 51, 2007, 35–88.  Google Scholar

[9]

M. W. Hirsch, C. C. Pugh, and M. I. Shub, Invariant Manifolds, Springer Berlin Heidelberg, 1977. Google Scholar

[10]

V. Kaloshin and Y. Sinai, Simple random walks along orbits of Anosov diffeomorphisms, Tr. Mat. Inst. Steklova, 228 (2000), 236-245.   Google Scholar

[11]

A. Katok and A. Kononenko, Cocycles' stability for partially hyperbolic systems, Mathematical Research Letters, 3 (1996), 191-210.  doi: 10.4310/MRL.1996.v3.n2.a6.  Google Scholar

[12]

Y. Kifer, Ergodic Theory of Random Transformations, Birkhäuser Boston, Inc., Boston, MA, 1986. doi: 10.1007/978-1-4684-9175-3.  Google Scholar

[13]

C. Kipnis and S. Varadhan, Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions, Communications Math. Physics, 104 (1986), 1-19.  doi: 10.1007/BF01210789.  Google Scholar

[14]

J. Neveu and A. Feinstein, Mathematical Foundations of the Calculus of Probability, Holden-Day, Inc. San Francisco, Calif.-London-Amsterdam, 1965.  Google Scholar

[15]

Y. Pesin, Lectures on Partial Hyperbolicity and Stable Ergodicity, European Mathematical Society, Zürich, 2004. doi: 10.4171/003.  Google Scholar

[16]

C. Pugh and M. Shub, Stable ergodicity and julienne quasi-conformality, J. Eur. Math. Soc. (JEMS), 2 (2000), 1-52.  doi: 10.1007/s100970050013.  Google Scholar

[17]

F. Rodriguez-HertzJ. Rodriguez-Hertz and R. Ures, Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle, Inventiones Mathematicae, 172 (2008), 353-381.  doi: 10.1007/s00222-007-0100-z.  Google Scholar

[18]

F. Rodriguez-HertzJ. Rodriguez-Hertz and R. Ures, A non-dynamically coherent example on $\mathbb{T}^3$, Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 33 (2016), 1023-1032.  doi: 10.1016/j.anihpc.2015.03.003.  Google Scholar

[19]

V. Rokhlin, Lectures on the entropy theory of transformations with invariant measure, Uspehi Mat. Nauk., 22 (1967), 3-56.   Google Scholar

[20]

Y. Sinai, Simple random walks on tori, Journal of Statistical Physics, 94 (1999), 695-708.  doi: 10.1023/A:1004564824697.  Google Scholar

[21]

W. A. Veech, Periodic points and invariant pseudomeasures for toral endomorphisms, Ergodic Theory and Dynamical Systems, 6 (1986), 449-473.  doi: 10.1017/S0143385700003606.  Google Scholar

[22]

A. Wilkinson, The cohomological equation for partially hyperbolic diffeomorphisms, Astérisque, 358 (2013), 75–165.  Google Scholar

[23]

O. Zeitouni, Random walks in random environment, In Lecture Notes in Math., vol. 1837, Springer, Berlin, 2004,189–312. doi: 10.1007/978-3-540-39874-5_2.  Google Scholar

[1]

Timothy Chumley, Renato Feres. Entropy production in random billiards. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1319-1346. doi: 10.3934/dcds.2020319

[2]

Patrick W. Dondl, Martin Jesenko. Threshold phenomenon for homogenized fronts in random elastic media. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 353-372. doi: 10.3934/dcdss.2020329

[3]

Shiqi Ma. On recent progress of single-realization recoveries of random Schrödinger systems. Electronic Research Archive, , () : -. doi: 10.3934/era.2020121

[4]

Bixiang Wang. Mean-square random invariant manifolds for stochastic differential equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1449-1468. doi: 10.3934/dcds.2020324

[5]

Josselin Garnier, Knut Sølna. Enhanced Backscattering of a partially coherent field from an anisotropic random lossy medium. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 1171-1195. doi: 10.3934/dcdsb.2020158

[6]

Yangrong Li, Shuang Yang, Qiangheng Zhang. Odd random attractors for stochastic non-autonomous Kuramoto-Sivashinsky equations without dissipation. Electronic Research Archive, 2020, 28 (4) : 1529-1544. doi: 10.3934/era.2020080

[7]

Yongge Tian, Pengyang Xie. Simultaneous optimal predictions under two seemingly unrelated linear random-effects models. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020168

[8]

Leanne Dong. Random attractors for stochastic Navier-Stokes equation on a 2D rotating sphere with stable Lévy noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020352

[9]

Van Duong Dinh. Random data theory for the cubic fourth-order nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020284

[10]

Wenlong Sun, Jiaqi Cheng, Xiaoying Han. Random attractors for 2D stochastic micropolar fluid flows on unbounded domains. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 693-716. doi: 10.3934/dcdsb.2020189

[11]

Pedro Branco. A post-quantum UC-commitment scheme in the global random oracle model from code-based assumptions. Advances in Mathematics of Communications, 2021, 15 (1) : 113-130. doi: 10.3934/amc.2020046

[12]

Giuseppina Guatteri, Federica Masiero. Stochastic maximum principle for problems with delay with dependence on the past through general measures. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020048

[13]

Fanni M. Sélley. A self-consistent dynamical system with multiple absolutely continuous invariant measures. Journal of Computational Dynamics, 2021, 8 (1) : 9-32. doi: 10.3934/jcd.2021002

[14]

Haodong Yu, Jie Sun. Robust stochastic optimization with convex risk measures: A discretized subgradient scheme. Journal of Industrial & Management Optimization, 2021, 17 (1) : 81-99. doi: 10.3934/jimo.2019100

[15]

Tong Yang, Seiji Ukai, Huijiang Zhao. Stationary solutions to the exterior problems for the Boltzmann equation, I. Existence. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 495-520. doi: 10.3934/dcds.2009.23.495

[16]

Xiaoming Wang. Upper semi-continuity of stationary statistical properties of dissipative systems. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 521-540. doi: 10.3934/dcds.2009.23.521

[17]

Yulia O. Belyaeva, Björn Gebhard, Alexander L. Skubachevskii. A general way to confined stationary Vlasov-Poisson plasma configurations. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2021004

[18]

Attila Dénes, Gergely Röst. Single species population dynamics in seasonal environment with short reproduction period. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020288

[19]

Sze-Bi Hsu, Yu Jin. The dynamics of a two host-two virus system in a chemostat environment. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 415-441. doi: 10.3934/dcdsb.2020298

[20]

Michel Chipot, Mingmin Zhang. On some model problem for the propagation of interacting species in a special environment. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020401

2019 Impact Factor: 1.338

Article outline

[Back to Top]